Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18051
Title: Algorithmic complexity of protein identification: Combinatorics of weighted strings
Authors: Cieliebak, M
Lipták, Z
Welzl, E
Erlebach, T
Stoye, J
First Published: 27-Feb-2004
Citation: DISCRETE APPLIED MATHEMATICS, 2004, 137 (1), pp. 27-46
DOI Link: 10.1016/S0166-218X(03)00187-2
ISSN: 0166-218X
Links: http://hdl.handle.net/2381/18051
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.